# SDR 08FDEA02283

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6545313Y2
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, BS 520 S 3R CLIP CRACKED (STR CLIP) REMOVED CLIP REF SRM 51-30-02, DRILLED UP NEW CLIP.  INSTALLED CLIP REF SRM 51-30-2 PG 1-17.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
